# SDR DLM88001137

- Difficulty date: June 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 32,835 hours, 26,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR ABORT AND RETURN TO ATL DUE AFT FLT ATTS REPORTING STRANGE SMELL IN AFT HALF CABIN.  ODOR CONFIRMED BY PAX AS WELL.  FOUND HYD LEAKING ON NR 4 BRAKE.  REPLACED LEAKING BRAKE LINE.  PERFORMED DUCT BURNOUT.
